Cialis and Atrial fibrillation
I am a doctor in my 50s. I am extremely fit and strong for my age. For the past 6 years I have been aware of palpitations when at the gym or during sex. I saw a cardiologist about 5 years ago who ordered a stress ECG, and echocardiogram and a Holter monitor. He told me the reason my heart rate was 38 bpm was because I am so fit. But during my life my life my pulse would rise rapidly with exercise up to 110 at 4 mph on the treadmill for about 1 minute. My pulse was always regular. Recently during a febrile illness I felt my pulse as irregularly irregular. An EKG confirmed AF. I contacted my friendly cardiologist who recommended apixaban 20mg daily and amiodarone. Within 2 hours my heart was back in sinus rhythm (regular). I am not sure if this was due to the amiodarone or if my heart spontaneously reverted from AF.
I am interested to know if there is a connection between Cialis and AF. I take 10mg Cialis almost every day. I often get the facial flushing so commonly associated with Cialis.